# SDR CALA2025100609658

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541014
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE PANEL SUPPORT AT STA 312-4" RBL12" IS CORRODED AT BOLT HOLE.   REMOVED AND INSTALLED NEW FLOOR PANEL SUPPORT AT STA 312-4" RBL 12" PER SRM 51-40-02-0G-0 AND DWG 141A5410
